# SDR AALA20040447

- Difficulty date: April 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA -  EMERGENCY LIGHT AT SEAT 24G INOPERATIVE.  FOUND EMERGENCY LIGHT DISCONNECTED UNDERNEATH SEAT.  RECONNECTED EMERGENCY LIGHT UNDERNEATH SEAT 24G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
